Meds, Mind, Body & Benefits > Mental Health & HIV

Depression/Anxiety/Bi-Polar Sex Addiction

<< < (2/2)

monarcmarc:
Hey Guys,
I've switched and taken atripla at the recommended time. But I find myself going to sleep fairly late and so when I rise theres definitely some residual brain fogginess going on; I prefer to take it just before bed so any issues going to sleep are minimised

 I'm a student and trying to keep brain fog to a minimum and I'm finding it loiters a little first thing for a couple of hours.

I can recall reading that exercise has helped some peeps with this side effect. Curious as to whether people have had an success in battling this side effect by training first thing in the morning.

Much Love,
Mark

Common_ground:
Hi Mark
Have you thought about going off Atripla for something else?
How long have you been taken it?

I also had CNS effects when on Truvada and Stocrin ( same meds as Atripla but in 2 pills instead of 1) and I switched to Viramune and Truvada about 3 weeks ago, its the best thing I could've ever done. Better mood, sleep and I can actually tell that Ive never felt this good since diagnosis. I shouldn't blame this all (or maybe...) on the previous combo but since it was my first I had little to compare with and just thought it was to be expected. Bottom line, don't settle for second best, there are many meds today and unless you have some resistance issues I'm sure there is a better option for you.

Ann:
Mark, have you re-read your thread forum? It really sounds like you should talk to your doctor about trying another combo.

Jeff G:
Hi Marc . I merged your old thread into your new one so you can have it all in one place . 

monarcmarc:
Hey guys,
 ;D
Deep breath so I don't come off too stroppy and like a petulant ingrate, given that you all are being very kind and are looking out for my best interests. :-X

Yes, I will speak to the doctor, but because of my regional setting, the next available appointment is still a couple of weeks away. Sadly, my uni work and assessments don't stop just because I am feeling a little out of sorts. What I need in the meantime, is practical advice so I can deal with the things that I have committed myself to in the short term, not a restatement of has already been established.
 
I have sought out an extension, but sadly the maximum allowable still doesn't provide me with any wriggle room. At all. Which kind of sucks, but there's not much I can do about it and I believe the best way to deal with something, is head on, so that is what I plan to do.

Much Love,
Mark.

Navigation

[0] Message Index

[*] Previous page

Go to full version